# SDR DALA1156090138

- Difficulty date: September 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 61,849 hours, 26,511 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311T12602
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MIDSPAR BH FITTING HAS 10 EACH OVERSIZED FASTENERS.  REPAIRED PER ERA 496325-14AD REV ORIG.
